Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 86, NWS Milwaukee, WI

September 25, 2016Jefferson County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 25, 2016, 3:11 PM CDT for Jefferson County, Waukesha County, Wisconsin. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 25, 2016, 3:11 PM CDT (20:11 UTC)
Expired
Sep 25, 2016, 3:45 PM CDT
In force
34 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jefferson County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 8 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2016-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2016-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
597 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

609 
WUUS53 KMKX 252011
SVRMKX
WIC055-133-252045-
/O.NEW.KMKX.SV.W.0086.160925T2011Z-160925T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 PM CDT SUN SEP 25 2016

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN JEFFERSON COUNTY IN SOUTHEASTERN WISCONSIN...
  NORTHWESTERN WAUKESHA COUNTY IN SOUTHEASTERN WISCONSIN...

* UNTIL 345 PM CDT

* AT 310 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT
  ATKINSON...MOVING NORTHEAST AT 35 MPH. TREES AND BRANCHES WERE
  REPORTED DOWN WITH THIS STORM IN MILTON AND NEAR LAKE KOSHKONONG.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...PUBLIC REPORTED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PEWAUKEE...HARTLAND...DELAFIELD...WALES...OKAUCHEE LAKE...
  OCONOMOWOC...DOUSMAN...LAC LA BELLE...IXONIA...ROME...NASHOTAH...
  HEBRON...SULLIVAN...OCONOMOWOC LAKE...CHENEQUA...MAPLETON...
  LAPHAM PEAK ST PARK...MONTEREY...LAKE LAC LA BELLE AND HELENVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4295 8882 4320 8856 4320 8846 4304 8827
      4285 8870
TIME...MOT...LOC 2010Z 231DEG 30KT 4294 8871 

HAIL...<.75IN
WIND...60MPH
 
$$

SPM
4 follow-up statements
539 
WWUS53 KMKX 252018
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 PM CDT SUN SEP 25 2016

WIC055-133-252045-
/O.CON.KMKX.SV.W.0086.000000T0000Z-160925T2045Z/
JEFFERSON WI-WAUKESHA WI-
318 PM CDT SUN SEP 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR EASTERN JEFFERSON AND NORTHWESTERN WAUKESHA COUNTIES...

AT 317 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
PALMYRA...OR 8 MILES EAST OF JEFFERSON...MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...PUBLIC. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PEWAUKEE...HARTLAND...DELAFIELD...WALES...OKAUCHEE LAKE...
OCONOMOWOC...DOUSMAN...LAC LA BELLE...IXONIA...ROME...NASHOTAH...
HEBRON...SULLIVAN...OCONOMOWOC LAKE...CHENEQUA...MAPLETON...
LAPHAM PEAK ST PARK...MONTEREY...LAKE LAC LA BELLE AND HELENVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4320 8856 4320 8846 4304 8827 4288 8863
      4297 8880
TIME...MOT...LOC 2017Z 231DEG 30KT 4298 8864 

HAIL...<.75IN
WIND...60MPH
 
$$

SPM
227 
WWUS53 KMKX 252023
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
323 PM CDT SUN SEP 25 2016

WIC055-133-252045-
/O.CON.KMKX.SV.W.0086.000000T0000Z-160925T2045Z/
JEFFERSON WI-WAUKESHA WI-
323 PM CDT SUN SEP 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHEASTERN JEFFERSON AND NORTHWESTERN WAUKESHA COUNTIES...

AT 323 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DOUSMAN...OR
10 MILES WEST OF WALES...MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HARTLAND...DELAFIELD...WALES...OKAUCHEE LAKE...OCONOMOWOC...
DOUSMAN...LAC LA BELLE...IXONIA...ROME...NASHOTAH...SULLIVAN...
OCONOMOWOC LAKE...CHENEQUA...MAPLETON...LAPHAM PEAK ST PARK...
MONTEREY...LAKE LAC LA BELLE...HELENVILLE...
NWS MILWAUKEE/SULLIVAN AND STONE BANK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4320 8856 4320 8846 4304 8827 4292 8859
      4301 8871
TIME...MOT...LOC 2023Z 231DEG 30KT 4301 8858 

HAIL...<.75IN
WIND...60MPH
 
$$

SPM
671 
WWUS53 KMKX 252028
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 PM CDT SUN SEP 25 2016

WIC055-133-252045-
/O.CON.KMKX.SV.W.0086.000000T0000Z-160925T2045Z/
JEFFERSON WI-WAUKESHA WI-
328 PM CDT SUN SEP 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHEASTERN JEFFERSON AND NORTHWESTERN WAUKESHA COUNTIES...

AT 328 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DOUSMAN...OR 7
MILES WEST OF DELAFIELD...MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HARTLAND...DELAFIELD...WALES...OKAUCHEE LAKE...OCONOMOWOC...
DOUSMAN...LAC LA BELLE...IXONIA...NASHOTAH...OCONOMOWOC LAKE...
CHENEQUA...MAPLETON...LAPHAM PEAK ST PARK...MONTEREY...
LAKE LAC LA BELLE AND STONE BANK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4320 8856 4320 8846 4304 8827 4296 8851
      4307 8862
TIME...MOT...LOC 2028Z 231DEG 30KT 4304 8853 

HAIL...<.75IN
WIND...60MPH
 
$$

SPM
166 
WWUS53 KMKX 252042
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 PM CDT SUN SEP 25 2016

WIC055-133-252052-
/O.EXP.KMKX.SV.W.0086.000000T0000Z-160925T2045Z/
JEFFERSON WI-WAUKESHA WI-
342 PM CDT SUN SEP 25 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON AND
NORTHWESTERN WAUKESHA COUNTIES WILL EXPIRE AT 345 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS UP TO 50 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4320 8856 4320 8846 4304 8827 4296 8851
      4307 8862
TIME...MOT...LOC 2040Z 231DEG 30KT 4304 8853 

$$

SPM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 10:38 AM CDT, 4 hours 33 minutes earlier.

Area forecast discussion, Sep 25, 10:38 AM CDT, 4 hours 33 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1038 AM CDT SUN SEP 25 2016

.UPDATE...

An approaching cold front boundary will make its way through S WI
late this morning through the afternoon, which should support
showers and thunderstorms. Showers have already started developing
in southwest Wisconsin. High-res guidance shows more robust
convection developing this afternoon as instability builds ahead
of the front. GFS/NAM 0-6 km bulk shear values between 35-40 kts
this afternoon would support a marginal risk of severe weather
with the thunderstorms that develop. High temperatures for today
look to remain on track in the mid to upper 70s.

&&

.AVIATION/18Z TAFS/...

Showers and thunderstorms look to develop along a cold front
boundary later this morning into the afternoon. Expect a shift in
the wind direction from a southerly direction to a westerly
direction as the front passes through by mid to late afternoon.
Some reduced cigs to MVFR (down to below 2 kft), and isolated
vsbys down to IFR (down to 2SM), are possible with showers and
storms that develop along the front. Winds could gust up to 20 kts
with these storms as well.

&&

.MARINE...

Continuing the Small Craft Advisory from Port Washington north for
southeast to south winds gusting to between 22 and 25 knots along
with building waves. Cooler lakeshore waters should prevent stronger
gusts from mixing to lake surface farther south so no headline
there, however will be close and small craft should exercise
caution.

Tight pressure gradient over Lake Michigan as low pressure passes to
the north with gusty west to northwest winds behind the departing
cold front later tonight into Tuesday. Will assess latest wind
guidance as gusts look to get close to Gale levels on Monday. May
have to issue a Gale Watch if 12Z model runs support the higher
probability of frequent Gale force gusts.

&&

.PREV DISCUSSION... /Issued 330 AM CDT SUN SEP 25 2016/

TODAY AND TONIGHT...Forecast Confidence - Medium.

Will continue Flash Flood Watch across Sauk and Marquette counties
due to susceptibility to any additional rainfall today.  Short term
guidance in good agreement on surge of column moisture this morning
across southern WI as precipitable water increases one quarter to
one half inch, approaching 2 inches by afternoon.  Upstream front
now located in western MN expected to slowly progress ewd and move
into wrn CWA by late am, and exit ern CWA by early evening.  Best
chance for more numerous showers and storms will be this afternoon
as front and low level frontogenetical forcing moves thru srn WI.
However wl keep in lower pops for more showers this morning as mid-
level moisture increases and upstream weak mid-level short wave
clips srn wi.  Expect anywhere from a tenth to six tenths of an inch
as showers and storms expected to be more progressive over srn WI
compared to upstream overnight scenario, but may still be more
localized higher amounts so continuing Flash Flood Watch. Marginal
Risk warranted as bulk shear to increase to 35 to 40 kts ahead of
passing cold front while MUCape reaches around 1000 j/kg. Sfc
dewpoints likely to increase into the upper 60s this aftn, pooling
along cold front. Expect convection to end rapidly during the early
evening behind front as drier, more stable conditions spread across
srn WI.

MONDAY - Confidence...Medium
The surface low is proggd to be situated north of Lake Superior. A
much cooler and drier airmass will be set up as 1000/500
millibar thicknesses drop to near 546DM. The 925 temps will be
are coldest on the GFS...dropping to 7-8C by days end with the NAM
and ECMWF around 10-11c. West winds will make it feel even cooler.
Some of the MOS guidance suggests some parts of the northern CWA
may be lucky to hit 60 for daytime highs. A strongly cyclonic 500
millibar flow will become set up. The first vort lobe passes
through in the morning with the overall circulation becoming
entrenched across the Upper Midwest. Given this regime expect
cloud cover to be fairly widespread with cyclonic flow aloft and
low level thermal trough. For now will keep any shra chances
across the northern CWA but may need to expand these POPS further
south but will keep it in the north at the moment.

MONDAY NIGHT THROUGH WEDNESDAY - Confidence...Medium
The models are in pretty decent agreement on waffling this 500
millibar low/expansive circulation slowly south through Tuesday
evening and then eastward to the eastern Lakes region/Ohio Valley
on Wednesday. The low level thermal trough will continue to
amplify with 925 temps dropping to 5-8c this period. There will be
an increased chance of showers across mainly the northern and
eastern CWA as the surface/850 lows shift sse from Lake Superior.
This will set up lower level forcing in combination with the mid
level cyclonic flow. So the models are generating mainly light
precip amounts...mainly a tenth or two. The ECWMF shows a little
more enhanced low level troughing later Tuesday night into
Wednesday morning.

THURSDAY - Confidence...Low to Medium
The GFS and GEM solutions show the 500 millibar low across the
eastern Lakes and Ohio valley with the ECMWF showing much less
progression further south and west. In fact it would keep at least
our southern CWA on the northwest periphery of the expansive
circulation. Meanwhile the GFS and GEM has rising heights for us
with surface ridging dominating. Even the ECMWF solution still
keeps us dry though a bit more of a ne wind with a tighter pressure
gradient.

FRIDAY AND SATURDAY - Confidence...Low
The model divergence becomes more pronounced as it relates to the
positioning of the 500 millibar low. The ECMWF continues a trend
towards retrogression in contrast the more progressive scenario
of the GFS and GEM. The ECMWF drifts the low back towards lower
MI for Saturday and this results in shra being wrapped back into
srn WI. The GFS and GEM show the high dominating. At this time the
Superblend POPS are leaning towards the dry solutions, and will
stick with that route for the time being.

AVIATION/12Z TAFS/...Thickening clouds likely to spread eastward
this morning with the best chance for showers and a few storms
affecting TAF sites from late morning through the afternoon. Cigs
should be mainly VFR however may drop to MVFR with any showers or
storms. Better chance for lower cigs late tonight and Monday as
core of coldest air settles over southern WI in tight cyclonic
flow.

MARINE...Expect increasing south to southeast winds this morning as
pressure gradient tightens ahead of approaching cold front. Recent
MODIS imagery and nearby buoys measure near shore lake surface
water temperature in the upper 50s to lower 60s while warmer sfc
water in the lower 70s remain offshore. Will continue Small Craft
Advisory today and push start time to mid-morning from Port
Washington north as gusts exceeding 22 knots should start to be
felt at Sheboygan lakeshore later this morning along with building
waves. Counting on cooler lakeshore waters to prevent stronger
gusts from mixing to lake surface farther south today, so wl hold
off on expanding Small Craft Advisory south, however will be close
and caution is advised.

Breezy west to northwest winds will develop late tonight and
continue through Tuesday as much cooler air settles over the Great
Lakes behind passing cold front.  Tight pressure gradient over Lake
Michigan as low pressure passes to the north wl result in the gusty
winds. Wind gusts will get close to Gale levels on Monday, however
confidence in persistent gusts exceeding 33 knots low at this point.
If confidence increases, the first Gale Watch of the season may be
issued later today for Monday into Monday night.

&&

.MKX Watches/Warnings/Advisories...
WI...None.
LM...SMALL CRAFT ADVISORY until 7 PM CDT this evening for LMZ643.

&&

UPDATE...JTS/REM
TODAY/TONIGHT AND AVIATION/MARINE...MBK
Monday THROUGH Saturday...Collar
Hazardous weather outlook, Sep 25, 6:45 AM CDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
645 AM CDT SUN SEP 25 2016

WIZ046-047-051-052-056>060-062>072-261145-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
645 AM CDT SUN SEP 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON ACROSS
SOUTHERN WISCONSIN. THERE IS A MARGINAL RISK FOR A SEVERE
THUNDERSTORM PRODUCING LARGE HAIL OR DAMAGING WIND GUSTS. THE
THUNDERSTORMS WILL END DURING THE EARLY EVENING. BRIEF HEAVY
DOWNPOURS ARE POSSIBLE WITH THE THUNDERSTORMS.

RECENT HEAVY RAINFALL OVER CENTRAL WISCONSIN WILL RESULT IN
MODERATE FLOODING ALONG THE BARABOO RIVER IN THE ROCK SPRINGS AND
REEDSBURG AREAS...AND MINOR FLOODING AROUND BARABOO. THE RIVER
FLOODING WILL CONTINUE THROUGH THE FIRST PART OF THIS COMING WEEK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

LMZ643>646-261145-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
645 AM CDT SUN SEP 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY GOES INTO EFFECT THIS MORNING NORTH OF PORT
WASHINGTON FOR BUILDING WAVES AND DEVELOPING WIND GUSTS TO 25
KNOTS. WINDS AND WAVES WILL APPROACH SMALL CRAFT ADVISORY LEVELS
SOUTH OF PORT WASHINGTON TO WINTHROP HARBOR.

A PASSING COLD FRONT WILL BRING SCATTERED THUNDERSTORMS TO THE
AREA THIS AFTERNOON AND EARLY EVENING. THERE IS A MARGINAL RISK OF
A SEVERE THUNDERSTORM PRODUCING DAMAGING WIND GUSTS AND LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

GUSTY WEST TO NORTHWEST WINDS BEHIND A COLD FRONT WILL REACH SMALL
CRAFT ADVISORY LEVELS MONDAY AND TUESDAY. WIND GUSTS WILL APPROACH
GALE WARNING LEVELS FOR A TIME ON MONDAY.

ISOLATED WATERSPOUTS MAY ACCOMPANY SHOWERS OVER THE NEAR SHORE
WATERS ON MONDAY AND TUESDAY.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Local storm report, Sep 25, 11:13 AM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1113 AM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLOOD            7 E WISCONSIN DELLS     43.61N 89.64W
09/23/2016                   COLUMBIA           WI   DEPT OF HIGHWAYS

            HWY 27 CLOSED IN BOTH DIRECTIONS ONE QUARTER
            MILE WEST OF LEWISTON STATION ROAD DUE TO
            WATER OVER THE ROADWAY.

&&

SPM
Local storm report, Sep 25, 11:15 AM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1115 AM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLOOD            7 SW ENDEAVOR           43.65N 89.59W
09/24/2016                   MARQUETTE          WI   DEPT OF HIGHWAYS

            HWY 23 CLOSED JUST EAST OF BRIGGSVILLE DUE
            TO WATER OVER THE ROADWAY FROM NEENAH CREEK.

&&

SPM
Local storm report, Sep 25, 11:17 AM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1117 AM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLOOD            ROCK SPRINGS            43.48N 89.92W
09/24/2016                   SAUK               WI   PUBLIC

            INTERSECTION OF HWY 136 AND 154 CLOSED DUE
            TO FLOODING FROM THE BARABOO RIVER IN ROCK
            SPRINGS.

&&

SPM
Local storm report, Sep 25, 11:20 AM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1120 AM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLOOD            3 ESE REEDSBURG         43.52N 89.95W
09/24/2016                   SAUK               WI   DEPT OF HIGHWAYS

            HWY 136 CLOSED BETWEEN HWY 33 AND HWY 154
            NORTH OF ROCK SPRINGS DUE TO WATER ON THE
            ROADWAY.

&&

SPM
Special weather statement, Sep 25, 1:52 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
152 PM CDT SUN SEP 25 2016

WIZ068-069-251915-
ROCK-GREEN-
152 PM CDT SUN SEP 25 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ROCK AND
SOUTHEASTERN GREEN COUNTIES...

AT 152 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
MONROE...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MONROE...EVANSVILLE...BRODHEAD...ORFORDVILLE...ALBANY...FOOTVILLE...
MAGNOLIA...JUDA AND HANOVER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4251 8966 4257 8973 4283 8932 4261 8911
      4250 8951
TIME...MOT...LOC 1852Z 235DEG 27KT 4255 8958

SPM
Special weather statement, Sep 25, 2:13 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
213 PM CDT SUN SEP 25 2016

WIZ063-068-069-252000-
ROCK-GREEN-DANE-
213 PM CDT SUN SEP 25 2016

...A STRONG THUNDERSTORM WILL AFFECT FAR SOUTHEASTERN DANE...ROCK
AND SOUTHEASTERN GREEN COUNTIES...

AT 212 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BRODHEAD...
MOVING NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
JANESVILLE...MILTON...EDGERTON...EVANSVILLE...BRODHEAD...
ORFORDVILLE...ALBANY...FOOTVILLE...LAKE KOSHKONONG...FULTON...
ALBION...NEWARK...MAGNOLIA...EMERALD GROVE...INDIANFORD...AVALON...
COOKSVILLE...AFTON AND HANOVER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4250 8939 4269 8952 4294 8905 4289 8901
      4285 8901 4285 8897 4263 8879 4250 8921
TIME...MOT...LOC 1912Z 238DEG 32KT 4264 8936

SPM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 9:45 AM CDTRiver Flood WatchMKXSauk69 hr
Sep 25, 1:52 PM CDTSpecial Weather StatementMKXGreen23 min
Sep 25, 2:13 PM CDTSpecial Weather StatementMKXRock47 min
Sep 25, 2:22 PM CDTSevere Thunderstorm WarningMKXRock36 min
Sep 25, 2:42 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Rock, Walworth33 min
Sep 25, 3:35 PM CDTSpecial Weather StatementMKXDodge25 min
Sep 25, 3:38 PM CDTSpecial Weather StatementMKXWaukesha52 min
Sep 25, 3:52 PM CDTSpecial Marine WarningMKX83 min
Sep 25, 3:59 PM CDTSpecial Weather StatementMKXWashington46 min
Sep 25, 4:26 PM CDTSpecial Weather StatementMKXMilwaukee34 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.